Alert archive / Virginia / Beach Hazards Statements in 2014
Beach Hazards Statement 8, NWS Wakefield, VA
NWS Wakefield, VA issued this beach hazards statement at Aug 26, 2014, 3:04 PM EDT for Accomack County, Northampton County, Virginia; Worcester County, Maryland. It took effect at Aug 27, 2014, 4:07 AM EDT. It was in force for 37 hr.
The area
The counties it named.
The facts
- Issued
- Aug 26, 2014, 3:04 PM EDT (19:04 UTC)
- In effect from
- Aug 27, 2014, 4:07 AM EDT
- Expired
- Aug 28, 2014, 5:36 PM EDT
- In force
- 37 hr
- Issued by
- NWS Wakefield, VA
Counties Worcester County, MD, Accomack County, VA, Northampton County, VA
The radar
The Dover AFB radar (KDOX), 120 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 7.1 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 991 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
254 WHUS41 KAKQ 261904 CFWAKQ COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 304 PM EDT TUE AUG 26 2014 MDZ025-VAZ099-100-271015- /O.NEW.KAKQ.BH.S.0008.140827T1200Z-140828T0000Z/ MARYLAND BEACHES-ACCOMACK-NORTHAMPTON VA- 304 PM EDT TUE AUG 26 2014 ...BEACH HAZARDS STATEMENT IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A BEACH HAZARDS STATEMENT FOR HIGH RIP CURRENT RISK...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. * HAZARDS...STRONG RIP CURRENTS. * TIMING...ALL DAY WEDNESDAY BUT MOST NOTICABLE WITHIN A FEW HOURS OF LOW TIDE. * WAVES AND SURF...3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH RISK OF RIP CURRENTS MEANS WIND AND OR WAVE CONDITIONS SUPPORT THE DEVELOPMENT OF VERY STRONG RIP CURRENTS...ESPECIALLY IN THE VICINITY OF JETTIES...PIERS...AND SANDBARS. THESE RIP CURRENTS WILL BE LIFE-THREATENING TO ANYONE WHO ENTERS THE SURF. BE ESPECIALLY CAUTIOUS WITH OUTGOING TIDES WHICH IMPROVE RIP CURRENT FORMATION. ALL BEACH GOERS SHOULD REMAIN AWARE OF INHERENT DANGERS WHEN ENTERING THE SURF INCLUDING SWIFT LONGSHORE CURRENTS...POUNDING SHORE BREAK AND SHALLOW SAND BARS. RIP CURRENTS ARE STRONG...NARROW CHANNELS OF WATER THAT FLOW OUT TO SEA. IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. TRY TO SWIM ON A COURSE THAT IS PARALLEL TO THE BEACH UNTIL YOU GET AWAY FROM THE RIP...THEN SWIM AT AN ANGLE IN TO SHORE. DO NOT TRY TO SWIM BACK TO SHORE DIRECTLY AGAINST THE RIP...SINCE IT CAN EXHAUST AND EVEN KILL THE STRONGEST SWIMMER. ALWAYS HEED THE ADVICE OF LIFEGUARDS. PAY ATTENTION TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. && $$ NCZ102-VAZ098-271015- /O.EXT.KAKQ.BH.S.0007.000000T0000Z-140828T0000Z/ OUTER BANKS CURRITUCK-VIRGINIA BEACH- 304 PM EDT TUE AUG 26 2014 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH WEDNESDAY EVENING... * HAZARDS...STRONG RIP CURRENTS. * TIMING...THROUGH WEDNESDAY EVENING...BUT MOST NOTICEABLE WITHIN A FEW HOURS OF LOW TIDE. * WAVES AND SURF...4 TO 5 FEET NORTH TO AROUND 5 FEET SOUTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH RISK OF RIP CURRENTS MEANS WIND AND OR WAVE CONDITIONS SUPPORT THE DEVELOPMENT OF VERY STRONG RIP CURRENTS...ESPECIALLY IN THE VICINITY OF JETTIES...PIERS...AND SANDBARS. THESE RIP CURRENTS WILL BE LIFE-THREATENING TO ANYONE WHO ENTERS THE SURF. BE ESPECIALLY CAUTIOUS WITH OUTGOING TIDES WHICH IMPROVE RIP CURRENT FORMATION. ALL BEACH GOERS SHOULD REMAIN AWARE OF INHERENT DANGERS WHEN ENTERING THE SURF INCLUDING SWIFT LONGSHORE CURRENTS...POUNDING SHORE BREAK AND SHALLOW SAND BARS. RIP CURRENTS ARE STRONG...NARROW CHANNELS OF WATER THAT FLOW OUT TO SEA. IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. TRY TO SWIM ON A COURSE THAT IS PARALLEL TO THE BEACH UNTIL YOU GET AWAY FROM THE RIP...THEN SWIM AT AN ANGLE INTO SHORE. DO NOT TRY TO SWIM BACK TO SHORE DIRECTLY AGAINST THE RIP...SINCE IT CAN EXHAUST AND EVEN KILL THE STRONGEST SWIMMER. ALWAYS HEED THE ADVICE OF LIFEGUARDS. PAY ATTENTION TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. && $$
6 follow-up statements
675 WHUS41 KAKQ 270807 CFWAKQ COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 407 AM EDT WED AUG 27 2014 MDZ025-VAZ099-100-280000- /O.EXT.KAKQ.BH.S.0008.140827T0807Z-140828T0000Z/ MARYLAND BEACHES-ACCOMACK-NORTHAMPTON VA- 407 AM EDT WED AUG 27 2014 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH THIS EVENING... * HAZARDS...STRONG RIP CURRENTS. * TIMING...ALL DAY WEDNESDAY BUT MOST NOTICEABLE WITHIN A FEW HOURS OF LOW TIDE. * WAVES AND SURF...3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH RISK OF RIP CURRENTS MEANS WIND AND OR WAVE CONDITIONS SUPPORT THE DEVELOPMENT OF VERY STRONG RIP CURRENTS...ESPECIALLY IN THE VICINITY OF JETTIES...PIERS...AND SANDBARS. THESE RIP CURRENTS WILL BE LIFE-THREATENING TO ANYONE WHO ENTERS THE SURF. BE ESPECIALLY CAUTIOUS WITH OUTGOING TIDES WHICH IMPROVE RIP CURRENT FORMATION. ALL BEACH GOERS SHOULD REMAIN AWARE OF INHERENT DANGERS WHEN ENTERING THE SURF INCLUDING SWIFT LONGSHORE CURRENTS...POUNDING SHORE BREAK AND SHALLOW SAND BARS. RIP CURRENTS ARE STRONG...NARROW CHANNELS OF WATER THAT FLOW OUT TO SEA. IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. TRY TO SWIM ON A COURSE THAT IS PARALLEL TO THE BEACH UNTIL YOU GET AWAY FROM THE RIP...THEN SWIM AT AN ANGLE IN TO SHORE. DO NOT TRY TO SWIM BACK TO SHORE DIRECTLY AGAINST THE RIP...SINCE IT CAN EXHAUST AND EVEN KILL THE STRONGEST SWIMMER. ALWAYS HEED THE ADVICE OF LIFEGUARDS. PAY ATTENTION TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. && $$ NCZ102-VAZ098-280000- /O.CON.KAKQ.BH.S.0007.000000T0000Z-140828T0000Z/ OUTER BANKS CURRITUCK-VIRGINIA BEACH- 407 AM EDT WED AUG 27 2014 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * HAZARDS...STRONG RIP CURRENTS AND DANGEROUS SHORE BREAK. * TIMING...THROUGH WEDNESDAY EVENING. * WAVES AND SURF...4 TO 5 FEET NORTH TO AROUND 6 FEET SOUTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH RISK OF RIP CURRENTS MEANS WIND AND OR WAVE CONDITIONS SUPPORT THE DEVELOPMENT OF VERY STRONG RIP CURRENTS...ESPECIALLY IN THE VICINITY OF JETTIES...PIERS...AND SANDBARS. THESE RIP CURRENTS WILL BE LIFE-THREATENING TO ANYONE WHO ENTERS THE SURF. BE ESPECIALLY CAUTIOUS WITH OUTGOING TIDES WHICH IMPROVE RIP CURRENT FORMATION. ALL BEACH GOERS SHOULD REMAIN AWARE OF INHERENT DANGERS WHEN ENTERING THE SURF INCLUDING SWIFT LONGSHORE CURRENTS...POUNDING SHORE BREAK AND SHALLOW SAND BARS. RIP CURRENTS ARE STRONG...NARROW CHANNELS OF WATER THAT FLOW OUT TO SEA. IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. TRY TO SWIM ON A COURSE THAT IS PARALLEL TO THE BEACH UNTIL YOU GET AWAY FROM THE RIP...THEN SWIM AT AN ANGLE INTO SHORE. DO NOT TRY TO SWIM BACK TO SHORE DIRECTLY AGAINST THE RIP...SINCE IT CAN EXHAUST AND EVEN KILL THE STRONGEST SWIMMER. ALWAYS HEED THE ADVICE OF LIFEGUARDS. PAY ATTENTION TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. DANGEROUS SHORE BREAK OF 4 FEET OR GREATER CAN CAUSE NECK AND SPINAL INJURIES...AFFECTING EVEN THE MOST ABLE SWIMMERS. SHORE BREAK OCCURS WHEN WAVES BREAK DIRECTLY ON THE BEACH POTENTIALLY CAUSING NECK AND HEAD INJURIES. && $$
019 WHUS41 KAKQ 271346 CFWAKQ COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 946 AM EDT WED AUG 27 2014 MDZ025-VAZ099-100-272200- /O.CON.KAKQ.BH.S.0008.000000T0000Z-140828T0000Z/ MARYLAND BEACHES-ACCOMACK-NORTHAMPTON VA- 946 AM EDT WED AUG 27 2014 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * HAZARDS...STRONG RIP CURRENTS. * TIMING...ALL DAY TODAY BUT MOST NOTICEABLE WITHIN A FEW HOURS OF LOW TIDE. * WAVES AND SURF...3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH RISK OF RIP CURRENTS MEANS WIND AND OR WAVE CONDITIONS SUPPORT THE DEVELOPMENT OF VERY STRONG RIP CURRENTS...ESPECIALLY IN THE VICINITY OF JETTIES...PIERS...AND SANDBARS. THESE RIP CURRENTS WILL BE LIFE-THREATENING TO ANYONE WHO ENTERS THE SURF. BE ESPECIALLY CAUTIOUS WITH OUTGOING TIDES WHICH IMPROVE RIP CURRENT FORMATION. ALL BEACH GOERS SHOULD REMAIN AWARE OF INHERENT DANGERS WHEN ENTERING THE SURF INCLUDING SWIFT LONGSHORE CURRENTS...POUNDING SHORE BREAK AND SHALLOW SAND BARS. RIP CURRENTS ARE STRONG...NARROW CHANNELS OF WATER THAT FLOW OUT TO SEA. IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. TRY TO SWIM ON A COURSE THAT IS PARALLEL TO THE BEACH UNTIL YOU GET AWAY FROM THE RIP...THEN SWIM AT AN ANGLE IN TO SHORE. DO NOT TRY TO SWIM BACK TO SHORE DIRECTLY AGAINST THE RIP...SINCE IT CAN EXHAUST AND EVEN KILL THE STRONGEST SWIMMER. ALWAYS HEED THE ADVICE OF LIFEGUARDS. PAY ATTENTION TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. && $$ NCZ102-VAZ098-272200- /O.CON.KAKQ.BH.S.0007.000000T0000Z-140828T0000Z/ OUTER BANKS CURRITUCK-VIRGINIA BEACH- 946 AM EDT WED AUG 27 2014 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * HAZARDS...STRONG RIP CURRENTS AND DANGEROUS SHORE BREAK. * TIMING...THROUGH THIS EVENING. * WAVES AND SURF...4 TO 5 FEET NORTH TO AROUND 6 FEET SOUTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH RISK OF RIP CURRENTS MEANS WIND AND OR WAVE CONDITIONS SUPPORT THE DEVELOPMENT OF VERY STRONG RIP CURRENTS...ESPECIALLY IN THE VICINITY OF JETTIES...PIERS...AND SANDBARS. THESE RIP CURRENTS WILL BE LIFE-THREATENING TO ANYONE WHO ENTERS THE SURF. BE ESPECIALLY CAUTIOUS WITH OUTGOING TIDES WHICH IMPROVE RIP CURRENT FORMATION. ALL BEACH GOERS SHOULD REMAIN AWARE OF INHERENT DANGERS WHEN ENTERING THE SURF INCLUDING SWIFT LONGSHORE CURRENTS...POUNDING SHORE BREAK AND SHALLOW SAND BARS. RIP CURRENTS ARE STRONG...NARROW CHANNELS OF WATER THAT FLOW OUT TO SEA. IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. TRY TO SWIM ON A COURSE THAT IS PARALLEL TO THE BEACH UNTIL YOU GET AWAY FROM THE RIP...THEN SWIM AT AN ANGLE INTO SHORE. DO NOT TRY TO SWIM BACK TO SHORE DIRECTLY AGAINST THE RIP...SINCE IT CAN EXHAUST AND EVEN KILL THE STRONGEST SWIMMER. ALWAYS HEED THE ADVICE OF LIFEGUARDS. PAY ATTENTION TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. DANGEROUS SHORE BREAK OF 4 FEET OR GREATER CAN CAUSE NECK AND SPINAL INJURIES...AFFECTING EVEN THE MOST ABLE SWIMMERS. SHORE BREAK OCCURS WHEN WAVES BREAK DIRECTLY ON THE BEACH POTENTIALLY CAUSING NECK AND HEAD INJURIES. && $$ FOR THE LATEST TIDE LEVEL UPDATES...PLEASE VISIT HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=AKQ
301 WHUS41 KAKQ 272109 CFWAKQ COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 509 PM EDT WED AUG 27 2014 MDZ025-VAZ099-100-280900- /O.EXT.KAKQ.BH.S.0008.000000T0000Z-140829T0000Z/ MARYLAND BEACHES-ACCOMACK-NORTHAMPTON VA- 509 PM EDT WED AUG 27 2014 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH THURSDAY EVENING... * HAZARDS...STRONG RIP CURRENTS AND DANGEROUS SHORE BREAK. * TIMING...THROUGH THURSDAY EVENING. * WAVES AND SURF...3 TO 4 FEET THIS EVENING...BUILDING TO 5 TO 6 FEET THURSDAY MORNING...DIMINISHING TO 3 TO 4 FEET LATE THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH RISK OF RIP CURRENTS MEANS WIND AND OR WAVE CONDITIONS SUPPORT THE DEVELOPMENT OF VERY STRONG RIP CURRENTS...ESPECIALLY IN THE VICINITY OF JETTIES...PIERS...AND SANDBARS. THESE RIP CURRENTS WILL BE LIFE-THREATENING TO ANYONE WHO ENTERS THE SURF. BE ESPECIALLY CAUTIOUS WITH OUTGOING TIDES WHICH IMPROVE RIP CURRENT FORMATION. ALL BEACH GOERS SHOULD REMAIN AWARE OF INHERENT DANGERS WHEN ENTERING THE SURF INCLUDING SWIFT LONGSHORE CURRENTS...POUNDING SHORE BREAK AND SHALLOW SAND BARS. RIP CURRENTS ARE STRONG...NARROW CHANNELS OF WATER THAT FLOW OUT TO SEA. IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. TRY TO SWIM ON A COURSE THAT IS PARALLEL TO THE BEACH UNTIL YOU GET AWAY FROM THE RIP...THEN SWIM AT AN ANGLE IN TO SHORE. DO NOT TRY TO SWIM BACK TO SHORE DIRECTLY AGAINST THE RIP...SINCE IT CAN EXHAUST AND EVEN KILL THE STRONGEST SWIMMER. ALWAYS HEED THE ADVICE OF LIFEGUARDS. PAY ATTENTION TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. && $$ NCZ102-VAZ098-280900- /O.EXT.KAKQ.BH.S.0007.000000T0000Z-140829T0000Z/ OUTER BANKS CURRITUCK-VIRGINIA BEACH- 509 PM EDT WED AUG 27 2014 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH THURSDAY EVENING... * HAZARDS...STRONG RIP CURRENTS AND DANGEROUS SHORE BREAK. * TIMING...THROUGH THIS EVENING. * WAVES AND SURF...5 TO 6 FEET THROUGH THURSDAY MORNING...DIMINISHING TO 3 TO 4 FEET THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH RISK OF RIP CURRENTS MEANS WIND AND OR WAVE CONDITIONS SUPPORT THE DEVELOPMENT OF VERY STRONG RIP CURRENTS...ESPECIALLY IN THE VICINITY OF JETTIES...PIERS...AND SANDBARS. THESE RIP CURRENTS WILL BE LIFE-THREATENING TO ANYONE WHO ENTERS THE SURF. BE ESPECIALLY CAUTIOUS WITH OUTGOING TIDES WHICH IMPROVE RIP CURRENT FORMATION. ALL BEACH GOERS SHOULD REMAIN AWARE OF INHERENT DANGERS WHEN ENTERING THE SURF INCLUDING SWIFT LONGSHORE CURRENTS...POUNDING SHORE BREAK AND SHALLOW SAND BARS. RIP CURRENTS ARE STRONG...NARROW CHANNELS OF WATER THAT FLOW OUT TO SEA. IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. TRY TO SWIM ON A COURSE THAT IS PARALLEL TO THE BEACH UNTIL YOU GET AWAY FROM THE RIP...THEN SWIM AT AN ANGLE INTO SHORE. DO NOT TRY TO SWIM BACK TO SHORE DIRECTLY AGAINST THE RIP...SINCE IT CAN EXHAUST AND EVEN KILL THE STRONGEST SWIMMER. ALWAYS HEED THE ADVICE OF LIFEGUARDS. PAY ATTENTION TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. DANGEROUS SHORE BREAK OF 4 FEET OR GREATER CAN CAUSE NECK AND SPINAL INJURIES...AFFECTING EVEN THE MOST ABLE SWIMMERS. SHORE BREAK OCCURS WHEN WAVES BREAK DIRECTLY ON THE BEACH POTENTIALLY CAUSING NECK AND HEAD INJURIES. && $$ FOR THE LATEST TIDE LEVEL UPDATES...PLEASE VISIT HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=AKQ
612 WHUS41 KAKQ 280854 CFWAKQ COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 454 AM EDT THU AUG 28 2014 MDZ025-VAZ099-100-281700- /O.CON.KAKQ.BH.S.0008.000000T0000Z-140829T0000Z/ MARYLAND BEACHES-ACCOMACK-NORTHAMPTON VA- 454 AM EDT THU AUG 28 2014 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * HAZARDS...STRONG RIP CURRENTS AND DANGEROUS SHORE BREAK. * TIMING...THROUGH THIS EVENING. * WAVES AND SURF...4 TO 5 FEET THURSDAY MORNING...DIMINISHING TO 3 TO 4 FEET LATE THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH RISK OF RIP CURRENTS MEANS WIND AND OR WAVE CONDITIONS SUPPORT THE DEVELOPMENT OF VERY STRONG RIP CURRENTS...ESPECIALLY IN THE VICINITY OF JETTIES...PIERS...AND SANDBARS. THESE RIP CURRENTS WILL BE LIFE-THREATENING TO ANYONE WHO ENTERS THE SURF. BE ESPECIALLY CAUTIOUS WITH OUTGOING TIDES WHICH IMPROVE RIP CURRENT FORMATION. ALL BEACH GOERS SHOULD REMAIN AWARE OF INHERENT DANGERS WHEN ENTERING THE SURF INCLUDING SWIFT LONGSHORE CURRENTS...POUNDING SHORE BREAK AND SHALLOW SAND BARS. RIP CURRENTS ARE STRONG...NARROW CHANNELS OF WATER THAT FLOW OUT TO SEA. IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. TRY TO SWIM ON A COURSE THAT IS PARALLEL TO THE BEACH UNTIL YOU GET AWAY FROM THE RIP...THEN SWIM AT AN ANGLE IN TO SHORE. DO NOT TRY TO SWIM BACK TO SHORE DIRECTLY AGAINST THE RIP...SINCE IT CAN EXHAUST AND EVEN KILL THE STRONGEST SWIMMER. ALWAYS HEED THE ADVICE OF LIFEGUARDS. PAY ATTENTION TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. && $$ NCZ102-VAZ098-281700- /O.CON.KAKQ.BH.S.0007.000000T0000Z-140829T0000Z/ OUTER BANKS CURRITUCK-VIRGINIA BEACH- 454 AM EDT THU AUG 28 2014 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * HAZARDS...STRONG RIP CURRENTS AND DANGEROUS SHORE BREAK. * TIMING...THROUGH THIS EVENING. * WAVES AND SURF...4 FEET THROUGH THURSDAY MORNING... DIMINISHING TO 3 TO 4 FEET THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH RISK OF RIP CURRENTS MEANS WIND AND OR WAVE CONDITIONS SUPPORT THE DEVELOPMENT OF VERY STRONG RIP CURRENTS...ESPECIALLY IN THE VICINITY OF JETTIES...PIERS...AND SANDBARS. THESE RIP CURRENTS WILL BE LIFE-THREATENING TO ANYONE WHO ENTERS THE SURF. BE ESPECIALLY CAUTIOUS WITH OUTGOING TIDES WHICH IMPROVE RIP CURRENT FORMATION. ALL BEACH GOERS SHOULD REMAIN AWARE OF INHERENT DANGERS WHEN ENTERING THE SURF INCLUDING SWIFT LONGSHORE CURRENTS...POUNDING SHORE BREAK AND SHALLOW SAND BARS. RIP CURRENTS ARE STRONG...NARROW CHANNELS OF WATER THAT FLOW OUT TO SEA. IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. TRY TO SWIM ON A COURSE THAT IS PARALLEL TO THE BEACH UNTIL YOU GET AWAY FROM THE RIP...THEN SWIM AT AN ANGLE INTO SHORE. DO NOT TRY TO SWIM BACK TO SHORE DIRECTLY AGAINST THE RIP...SINCE IT CAN EXHAUST AND EVEN KILL THE STRONGEST SWIMMER. DANGEROUS SHORE BREAK OF 4 FEET OR GREATER CAN CAUSE NECK AND SPINAL INJURIES...AFFECTING EVEN THE MOST ABLE SWIMMERS. SHORE BREAK OCCURS WHEN WAVES BREAK DIRECTLY ON THE BEACH POTENTIALLY CAUSING NECK AND HEAD INJURIES. ALWAYS HEED THE ADVICE OF LIFEGUARDS. PAY ATTENTION TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. && $$ FOR THE LATEST TIDE LEVEL UPDATES...PLEASE VISIT HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=AKQ
026 WHUS41 KAKQ 281646 CFWAKQ COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 1246 PM EDT THU AUG 28 2014 MDZ025-VAZ099-100-290000- /O.CON.KAKQ.BH.S.0008.000000T0000Z-140829T0000Z/ MARYLAND BEACHES-ACCOMACK-NORTHAMPTON VA- 1246 PM EDT THU AUG 28 2014 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * HAZARDS...STRONG RIP CURRENTS AND DANGEROUS SHORE BREAK. * TIMING...THROUGH EARLY THIS EVENING. * WAVES AND SURF...AROUND 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH RISK OF RIP CURRENTS MEANS WIND AND OR WAVE CONDITIONS SUPPORT THE DEVELOPMENT OF VERY STRONG RIP CURRENTS...ESPECIALLY IN THE VICINITY OF JETTIES...PIERS...AND SANDBARS. THESE RIP CURRENTS WILL BE LIFE-THREATENING TO ANYONE WHO ENTERS THE SURF. BE ESPECIALLY CAUTIOUS WITH OUTGOING TIDES WHICH IMPROVE RIP CURRENT FORMATION. ALL BEACH GOERS SHOULD REMAIN AWARE OF INHERENT DANGERS WHEN ENTERING THE SURF INCLUDING SWIFT LONGSHORE CURRENTS...POUNDING SHORE BREAK AND SHALLOW SAND BARS. RIP CURRENTS ARE STRONG...NARROW CHANNELS OF WATER THAT FLOW OUT TO SEA. IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. TRY TO SWIM ON A COURSE THAT IS PARALLEL TO THE BEACH UNTIL YOU GET AWAY FROM THE RIP...THEN SWIM AT AN ANGLE IN TO SHORE. DO NOT TRY TO SWIM BACK TO SHORE DIRECTLY AGAINST THE RIP...SINCE IT CAN EXHAUST AND EVEN KILL THE STRONGEST SWIMMER. ALWAYS HEED THE ADVICE OF LIFEGUARDS. PAY ATTENTION TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. && $$ NCZ102-VAZ098-290000- /O.CON.KAKQ.BH.S.0007.000000T0000Z-140829T0000Z/ OUTER BANKS CURRITUCK-VIRGINIA BEACH- 1246 PM EDT THU AUG 28 2014 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * HAZARDS...STRONG RIP CURRENTS AND DANGEROUS SHORE BREAK. * TIMING...THROUGH EARLY THIS EVENING. * WAVES AND SURF...3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH RISK OF RIP CURRENTS MEANS WIND AND OR WAVE CONDITIONS SUPPORT THE DEVELOPMENT OF VERY STRONG RIP CURRENTS...ESPECIALLY IN THE VICINITY OF JETTIES...PIERS...AND SANDBARS. THESE RIP CURRENTS WILL BE LIFE-THREATENING TO ANYONE WHO ENTERS THE SURF. BE ESPECIALLY CAUTIOUS WITH OUTGOING TIDES WHICH IMPROVE RIP CURRENT FORMATION. ALL BEACH GOERS SHOULD REMAIN AWARE OF INHERENT DANGERS WHEN ENTERING THE SURF INCLUDING SWIFT LONGSHORE CURRENTS...POUNDING SHORE BREAK AND SHALLOW SAND BARS. RIP CURRENTS ARE STRONG...NARROW CHANNELS OF WATER THAT FLOW OUT TO SEA. IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. TRY TO SWIM ON A COURSE THAT IS PARALLEL TO THE BEACH UNTIL YOU GET AWAY FROM THE RIP...THEN SWIM AT AN ANGLE INTO SHORE. DO NOT TRY TO SWIM BACK TO SHORE DIRECTLY AGAINST THE RIP...SINCE IT CAN EXHAUST AND EVEN KILL THE STRONGEST SWIMMER. DANGEROUS SHORE BREAK OF 4 FEET OR GREATER CAN CAUSE NECK AND SPINAL INJURIES...AFFECTING EVEN THE MOST ABLE SWIMMERS. SHORE BREAK OCCURS WHEN WAVES BREAK DIRECTLY ON THE BEACH POTENTIALLY CAUSING NECK AND HEAD INJURIES. ALWAYS HEED THE ADVICE OF LIFEGUARDS. PAY ATTENTION TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. && $$ FOR THE LATEST TIDE LEVEL UPDATES...PLEASE VISIT HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=AKQ
919 WHUS41 KAKQ 282136 CFWAKQ COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 536 PM EDT THU AUG 28 2014 MDZ025-VAZ099-100-282245- /O.CAN.KAKQ.BH.S.0008.000000T0000Z-140829T0000Z/ MARYLAND BEACHES-ACCOMACK-NORTHAMPTON VA- 536 PM EDT THU AUG 28 2014 ...BEACH HAZARDS STATEMENT IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS CANCELLED THE BEACH HAZARDS STATEMENT. WAVES HAVE SUBSIDED TO 2 TO 3 FEET...THEREFORE THE RIP CURRENT RISK IS NO LONGER HIGH. HOWEVER...A MODERATE RISK FOR RIP CURRENTS REMAINS THROUGH FRIDAY EVENING. $$ NCZ102-VAZ098-282245- /O.CAN.KAKQ.BH.S.0007.000000T0000Z-140829T0000Z/ OUTER BANKS CURRITUCK-VIRGINIA BEACH- 536 PM EDT THU AUG 28 2014 ...BEACH HAZARDS STATEMENT IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS CANCELLED THE BEACH HAZARDS STATEMENT. WAVES HAVE SUBSIDED TO 2 TO 3 FEET...THEREFORE THE RIP CURRENT RISK IS NO LONGER HIGH. HOWEVER...A MODERATE RISK FOR RIP CURRENTS REMAINS THROUGH FRIDAY EVENING. $$ FOR THE LATEST TIDE LEVEL UPDATES...PLEASE VISIT HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=AKQ
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this beach hazards statement went out at Aug 26, 1:54 PM EDT, 1 hour 10 minutes earlier.
Area forecast discussion, Aug 26, 1:54 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
154 PM EDT TUE AUG 26 2014
.SYNOPSIS...
HIGH PRESSURE RESIDES ALONG THE APPALACHIANS AND INTO THE MID
ATLANTIC REGION TODAY THROUGH THURSDAY. A WEAK COLD FRONT
CROSSES THE AREA THURSDAY AFTERNOON. HIGH PRESSURE MOVES ACROSS
THE NORTHERN STATES FRIDAY AND SATURDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SFC AND UPPER LEVEL RIDGING ARE WELL-ENSCONCED OVER THE REGION THIS
MORNING. STRATOCUMULUS ALONG THE SERN COASTAL AREAS OF VA/NE NC IS
MUCH MORE SCATTERED TODAY AS COMPARED TO MONDAY...BUT WILL CONTINUE
TO DEVELOP IN THESE LOCATIONS THROUGHOUT THE DAY. ONCE
AGAIN...CLOUDS ARE EXPECTED TO BREAK UP AROUND SUNSET WITH THE LOSS
OF DAYTIME HEATING/INSTABILITY AND DUE TO CONTINUED STRONG
SUBSIDENCE ALOFT. HIGH TEMPS SHOULD BE A DEGREE OR TWO WARMER THAN
MONDAY AS WELL DUE TO MORE SUNSHINE THAN CLOUDS TODAY. HIGHS IN THE
LOW-MID 80S INLAND/UPPER 70S IMMEDIATE COAST.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
DRY UNDER M CLR TO PT CLDY SKIES TONIGHT. SOME PATCHY FOG PSBL IN
AREAS AWAY FROM THE WATER AS WINDS DECOUPLE & TMPS APPROACH DP TEMPS.
LOWS IN THE 60S XCPT U50S NW PIEDMONT AREAS.
EXTENSION OF THE SFC HIGH PRESSURE CONTINUES ITS WESTWARD SHIFT WED
AS CRISTOBAL ACCELERATES AS IT MOVES NE FROM ARND 33N 69W. TSCTNS
DRY SO EXPECT ANOTHER MSTLY SUNNY DAY. WIND SHIFT TO THE WEST ALONG
WITH H85 TMPS TO 18C RESULTS IN HIGHS M-U80S INVOF WATER TO ARND 90
WEST OF THE BAY.
MODELS HAVE NEXT CDFRNT APPROACHING FROM THE NW WED NIGHT. DATA SUGGESTS
ANY CONVECTION WITH THIS BNDRY REMAINS NORTH OF FA WED EVE BEFORE
DSPTG ACROSS NRN VA BY MIDNIGHT. XPCT PT CLDY SKIES NORTH TO M CLR
SKIES SOUTH. WARMER WITH LOWS 65-70.
THE WEAK CDFRNT PROGGED TO MOVE SOUTH ACROSS THE FA THURSDAY. MSTR
RTHR LIMITED SO ANY CONVECTION THAT DVLPS WILL BE ISLTD...AFTR 18Z
AND CONFINED TO SWRN PORTIONS OF THE FA (SOUTH OF I64 AND AWAY FROM
THE COAST) WHERE THE BEST SPRT WILL BE. HIGHS IN THE M-U80S.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
UPR LVL TROUGH EXITS NEW ENGLAND THU NGT...LEAVING A WK SFC FNTL
BNDRY ACRS (SRN/SW) PORTIONS OF THE FA. AS SFC HI PRES MOVES E
THROUGH NEW ENGLAND FRI INTO FRI NGT...THAT FNTL BNDRY WILL PUSH N
THROUGH THE FA (AS A WARM FRONT), WNDS WILL SWING FM ESE TO MNLY S
THU NGT THROUGH FRI NGT. FA IN WARM SECTOR THIS WKND...W/ HI PRES
OFFSHORE AND A WEAKENING CDFNT SLOLY APPROACHING FM THE WNW.
INCRSG MOISTURE AHEAD OF THAT FNT WILL LEAD TO A GRADUAL INCRS IN
POPS BY SUN...CONTG INTO MON. HI TEMPS IN THE L/M80S FRI...THEN
M/U80S SAT THROUGH MON. LO TEMPS FM THE 60S TO L70S THROUGH THE PD.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
VFR CONDITIONS PREVAIL THIS AFTN WITH SCT CU AND NE WINDS 10-15
KT SE VA/NE NC 5-10KT ELSEWHERE. MAINLY SKC TONIGHT WITH LIGHT E/NE
FLOW. MODELS SUGGEST SOME INCREASING LOW LEVEL MOISTURE COULD
AFFECT SE VA/NE NC TAF SITES WED MORNING. FOR NOW HAVE INCLUDED
MVFR BKN CIGS AT KECG...KEPT IT SCT FOR KPHF/KORF. PATCHY FOG A
POSSIBILITY AWAY FROM THE IMMEDIATE COAST...ALTHOUGH IT GENLY DID NOT
AFFECT TAF SITES THIS PAST MORNING SO HAVE ONLY INCLUDED MVFR
VSBYS AT KPHF.
OUTLOOK...MAINLY DRY WEATHER WITH VFR CONDITIONS INTO THE UPCOMING
WEEKEND...A WEAK BOUNDARY WILL DROP THROUGH THE AREA WED NIGHT/THU...WITH
HIGH PRESSURE BUILDING BACK INTO THE NE/MID ATLC REGION FRI/SAT.
SOME POTENTIAL FOR EARLY AM FOG OR LOW CLOUDS BETWEEN 06-12Z BOTH
FRI/SAT.
&&
.MARINE...
UPDATE...NE WINDS AVERAGING 15-20 KT ACRS SOUTHERN COASTAL WATERS
THROUGH MIDDAY...10-15 KT OR LESS ELSEWHERE. HAVE DROPPED ALL
REMAINING SCA HEADLINES FOR COASTAL WATERS N OF CAPE CHARLES LIGHT
W/SEAS GENLY DOWN TO 4 FT.
PREVIOUS DISCUSSION...
HIGH PRESSURE OVER NEW ENGLAND CONTINUES THE PERSISTENT NE
PRESSURE GRADIENT ACROSS THE WATERS THROUGH WEDNESDAY. A WEAK COLD
FRONT WILL SLIP SOUTH OVER THE WATERS WED NIGHT INTO THURS. THAT
FRONT STALLS OVER THE WATERS BY THURS AFTN/NIGHT WHILE HIGH
PRESSURE SLIDES EAST INTO NEW ENGLAND.
WIND SPEEDS OVER THE WATERS ARE GENERALLY EXPECTED TO REMAIN AOB
15 KT THROUGH FRIDAY. SEAS HAVE ALREADY SUBSIDED BELOW 5 FT
ACROSS THE NORTHERN WATERS THIS MORNING...AND THIS TREND WILL
CONTINUE SOUTH TO THE NC BORDER THROUGH THIS AFTN/EVE. SEAS ARE
NOT EXPECTED TO CONSISTENTLY REMAIN BELOW 5 FT SOUTH OF THE NC
BORDER BEFORE THE NEXT INCREASE IN SEAS RETURNS WED INTO THURS DUE
TO SWELL FROM HURRICANE CRISTOBAL PASSING WELL OFF THE COAST.
AFTER A PERIOD OF NNE WINDS ON WED...MOST OF THE WATERS WILL SEE THE
WIND DIRECTION CHANGE TO OFFSHORE WED NIGHT. ONCE THE WEAK SFC
BOUNDARY SLIPS OVER THE WATERS THURS...THE WIND DIRECTION BECOMES
NNE THEN E INTO FRI (WITH A POSSIBLE SURGE IN SPEEDS TO LOW END
SCA...ESPECIALLY NRN PORTIONS EARLY THURS MORNING).
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...MODERATE RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR
MDZ025.
NC...BEACH HAZARDS STATEMENT UNTIL 8 PM EDT THIS EVENING FOR NCZ102.
VA...BEACH HAZARDS STATEMENT UNTIL 8 PM EDT THIS EVENING FOR VAZ098.
MODERATE RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR
VAZ099-100.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR ANZ656.
SMALL CRAFT ADVISORY UNTIL 7 PM EDT WEDNESDAY FOR ANZ658.
&&
SYNOPSIS...MPR
NEAR TERM...BMD
SHORT TERM...MPR
LONG TERM...ALB
AVIATION...LKB
MARINE...JDM/LKBHazardous weather outlook, Aug 26, 3:43 AM EDT, 11 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 343 AM EDT TUE AUG 26 2014 MDZ021>024-NCZ012>017-030>032-VAZ048-049-060>097-270745- DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-NORTHAMPTON NC- HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-BERTIE-CHOWAN- PERQUIMANS-FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND- HANOVER-CAROLINE-MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN- CHESTERFIELD-HENRICO-KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND- RICHMOND-NORTHUMBERLAND-LANCASTER-BRUNSWICK-DINWIDDIE-PRINCE GEORGE- CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE- SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT- NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE- 343 AM EDT TUE AUG 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ102-VAZ098-270745- OUTER BANKS CURRITUCK-VIRGINIA BEACH- 343 AM EDT TUE AUG 26 2014 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHERN OUTER BANKS OF NORTH CAROLINA AND SOUTH HAMPTON ROADS VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BEACH HAZARDS STATEMENT. HIGH RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ025-VAZ099-100-270745- MARYLAND BEACHES-ACCOMACK-NORTHAMPTON VA- 343 AM EDT TUE AUG 26 2014 ...MODERATE RIP CURRENT RISK IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND AND THE EASTERN SHORE OF VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 2:53 PM EDT | Small Craft Advisory for Hazardous Seas | AKQ | 55 hr |
Nearby
Beach Hazards Statements in Virginia, 2014Beach Hazards Statements in Maryland, 2014Every beach hazards statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.